Illinois Journal of Mathematics

Character correspondences in solvable groups

Thomas R. Wolf

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 327-340.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048742

Digital Object Identifier
doi:10.1215/ijm/1256048742

Mathematical Reviews number (MathSciNet)
MR0498821

Zentralblatt MATH identifier
0381.20006

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Wolf, Thomas R. Character correspondences in solvable groups. Illinois J. Math. 22 (1978), no. 2, 327--340. doi:10.1215/ijm/1256048742. https://projecteuclid.org/euclid.ijm/1256048742


Export citation